| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
During preventive maintenance, a stryker service representative observed the reported issue.Stryker replaced the device's system pcb assembly to resolve the reported issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was sent to stryker's long-term storage.
Event or Problem Description
During preventive maintenance of a device, stryker observed that the device did not complete the boot-up cycle.As a result, defibrillation would not be available, if needed.There was no patient use associated with the reported event.
Event or Problem Description
Additional Manufacturer Narrative
The replaced system pcb assembly was further evaluted at stryker product analysis center (pac).The pac technician was not able to find a further root cause component.The cause of the reported issue was determined to be an inoperative system pcb assembly.